# SDR AALA20071933

- Difficulty date: October 13, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 10946
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT SEAT ROWS 20 TO 26 INOPERATIVE.  REPLACED BATTERY PACK AT RIGHT NUMBER THREE DOOR FOR EMERGENCY LIGHTS AT SEAT ROWS 20 TO 26.  SYSTEM GROUND CHECKED NORMAL OPERATION.
